| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the rhino-laryngo videoscope exhibited foreign objects on the tip cover, bending section cover, and bending section cover adhesive.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer's final investigation results.Based on the results of the investigation, a definitive root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The event can be detected/prevented by following the instructions for use (ifu) which state: -chapter 6 compatible reprocessing methods and chemical agents.-chapter 7 cleaning, disinfection, and sterilization proceed.Olympus will continue to monitor field performance for this device.